advertisement
Question
Posted by: SK | 2004/03/08

weight gain

HIV +, 1st lost a lot of weight but now have gained weight-looks bloated. Why is this - what is happening?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHIV Peer Forum

I do not know why. Are you on any treatment?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: weight gain | 2004/03/10

please advice us what are you using to gain weight

Reply to weight gain
Posted by: Zaza | 2004/03/09

I'm also losing weight what are you using to gain it?

Reply to Zaza

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement